# SDR 2022FA0000412

- Difficulty date: July 26, 2022
- Submitted: July 29, 2022
- Operation: General aviation
- Aircraft: N1118N
- Make and model: Robsin R22BETAII
- Aircraft serial: 1780
- Aircraft time: 22,497 hours
- System (JASC): 6200 · Main Rotor System
- Part: Bearing
- Part number: A1593
- Part serial: 215986
- Condition: Brinelled
- Location: M/R Spindle
- Part time: 50 hours
- Stage of operation: DE
- How discovered: C
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ABNORMAL AND HEAVY CYCLIC FORCES DURING AUTOROTATION AND LOW POWER DESCENTS. FOUND BOTH MR SPINDLES TO BE BRINELLED. REMOVED SPINDLE ASSEMBLIES AND PERFORMED MR SPINDLE BEARING REPLACEMENT IAW RHC COMPONENT MAINTENANCE MANUAL (NEW NHBB MANUFACTURED BEARING SET INSTALLED). REINSTALLED MR BLADE AND SPINDLE ASSEMBLIES, TRACKED AND BALANCED MR SYSTEM AND CYCLIC RESPONSE WAS NORMAL.
